Pain Channel
Topics & Medications
Quicklinks
Related Channels

Tramadol Hydrochloride Withdrawal

If you abruptly stop taking tramadol hydrochloride (Ultram®), withdrawal symptoms may occur. These symptoms can occur with chronic, legitimate use of the drug, as well as with tramadol abuse. Withdrawal is a normal, predictable, physical response to stopping medications like tramadol; it is not necessarily a sign of abuse (although it certainly is more likely to occur in cases of addiction).
 
Symptoms of a withdrawal from tramadol hydrochloride may vary in intensity and can include:
 
  • Sweating
  • Insomnia
  • Diarrhea
  • Hallucinations
  • Panic attacks
  • Unusual, unexplained sensations, such as tingling, burning, or "pins and needles" feelings.
     
If you are considering stopping tramadol, make sure to first talk to your healthcare provider. He or she will slowly decrease your dose at a rate that helps minimize withdrawal symptoms.
 
(Click Tramadol Withdrawal for more information on possible tramadol hydrochloride withdrawal symptoms, as well as the steps your healthcare provider may take to help minimize these symptoms.)
 
Alternative Treatments for Fibromyalgia
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.